On infinitesimal deformations of rational surface singularities
Compositio Mathematica, Volume 61 (1987) no. 1, p. 103-127
@article{CM_1987__61_1_103_0,
     author = {Behnke, Kurt and Kn\"orrer, Horst},
     title = {On infinitesimal deformations of rational surface singularities},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {1},
     year = {1987},
     pages = {103-127},
     zbl = {0615.14001},
     mrnumber = {879191},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_1_103_0}
}
Behnke, Kurt; Knörrer, Horst. On infinitesimal deformations of rational surface singularities. Compositio Mathematica, Volume 61 (1987) no. 1, pp. 103-127. http://www.numdam.org/item/CM_1987__61_1_103_0/

Artin, M.: On isolated rational singularities of surfaces. Amer. J. of Math. 88 (1966) 129-136. | MR 199191 | Zbl 0142.18602

Behnke, K. and Riemenschneider, O.: Diedersingularitäten. Abh. Math. Sem. Univ. Hamburg 47, (1978) 210-227. | MR 504125 | Zbl 0401.32011

Behnke, K. and Riemenschneider, O.: Infinitesimale Deformationen von Diedersingularitäten. Manuscripta Math. 20 (1977) 377-400,correction, ibid. 24, (1978) 81. | MR 447239 | Zbl 0376.32015

Behnke, K., Kahn, C. and Riemenschneider, O.: Infinitesimal deformations of quotient surface singularities (in preparation). | Zbl 0668.32020

Brieskorn, E.: Rationale Singularitäten komplexer Flächen. Inv. Math. 4 (1968) 336-358. | MR 222084 | Zbl 0219.14003

Grauert, H. and Remmert, R.: Theorie der Steinschen Räume. Grundlehren der mathematischen Wissenschaften 227. Springer Verlag (1977) 234-240. | MR 513229 | Zbl 0379.32001

Kahn, C.: Die infinitesimalen Deformationen der zweidimensionalen Quotientensingularitäten (nach Polyedergruppen). Diplomarbeit, Hamburg (1984).

Karras, U.: Normally flat deformations of rational and minimally elliptic surface singularities. Proc. of Symp. Pure Math. 40 (1983) 619-639. | MR 713098 | Zbl 0531.14003

Laufer, H.: Taut twodimensional singularities. Math. Ann. 205 (1973) 131-164. | MR 333238 | Zbl 0281.32010

Pinkham, H.: Deformations of quotient surface singularities. Proc. of Symp. Pure Math. 30 (1977) 69-71. | MR 441969 | Zbl 0391.14006

Pinkham, H.: Singularités rationelles de surfaces. Appendice in Seminaire sur les singularités des surfaces. Lecture Notes in Mathematics 777. Springer Verlag (1980) 147-178. | MR 579026 | Zbl 0459.14009

Pourcin, G.: Déformations des singularités isolées. Astérisque 16 (1974) 161-173. | MR 369742 | Zbl 0292.32014

Riemenschneider, O.: Deformationen von Quotientensingularitäten (nach zyklischen Gruppen). Math. Ann. 209 (1974) 211-248. | MR 367276 | Zbl 0275.32010

Schlessinger, M.: Rigidity of quotient singularities. Inv. Math. 14 (1971) 17-26. | MR 292830 | Zbl 0232.14005

Wahl, J.: Vanishing theorems for resolutions of normal surface singularities. Inv. Math. 31 (1975) 17-41. | MR 409470 | Zbl 0314.14010

Wahl, J.: Simultaneous resolution and discriminantal loci. Duke Math. J. 46 (1979) 341-375. | MR 534056 | Zbl 0472.14002